Electron. J. Diff. Eqns., Vol. 2003(2003), No. 65, pp. 1-15.

Deformation from symmetry for Schrodinger equations of higher order on unbounded domains

Addolorata Salvatore & Marco Squassina

By means of a perturbation method recently introduced by Bolle, we discuss the existence of infinitely many solutions for a class of perturbed symmetric higher order Schrodinger equations with non-homogeneous boundary data on unbounded domains.

Submitted February 10, 2003. Published June 11, 2003.
Math Subject Classifications: 31B30, 35G30, 58E05.
Key Words: Higher order Schrodinger equations, deformation from symmetry.

Show me the PDF file (267K), TEX file, and other files for this article.

Addolorata Salvatore
Dipartimento di Matematica
Universita di Bari
Via Orabona 4, I-70123 Bari, Italy
email: salvator@dm.uniba.it
Marco Squassina
Dipartimento di Matematica "F. Brioschi"
Politecnico di Milano
Via L. da Vinci 32, I-20133 Milano, Italy
email: squassina@mate.polimi.it

Return to the EJDE web page